| Model Number |
M3535A |
| Medical Device Problem Code |
Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/14/2026
Type of Reportable Event
Malfunction
Event or Problem Description
This report is based on information provided by philips authorized service provider (asp) with an investigation documented by philips complaint handling.Philips received a complaint on the heartstart mrx monitor/defib indicating that the functional test failed.There was no patient involvement.